# SDR MASA200700451

- Difficulty date: July 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 10,040 hours, 7,500 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2830 LAS-TUS - EMERGENCY EXIT DOOR RT SIDE AT 15 D/F HANDLE COVER WILL NOT STAY SHUT.  RESECURED AS REQUIRED.
